Skip to content Skip to navigation

P-th Mean Pseudo Almost Automorphic Mild Solutions to Some Nonautonomous Stochastic Differential Equations

Volume 12, Number 1 (2011), 60 - 79

 P-th Mean Pseudo Almost Automorphic Mild Solutions to Some Nonautonomous Stochastic Differential Equations

Price: $20.00

Abstract

In this paper we first introduce and study the concepts of p-th mean pseudo almost automorphy and that of p-th mean pseudo almost periodicity for p≥2. Next, we make extensive use of the well-known Schauder fixed point principle to obtain the existence of p-th mean pseudo almost automorphic mild solutions to some nonautonomous stochastic differential equations.